# SDR 97ZZZX5097

- Difficulty date: November 24, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N900NE
- Make and model: Amd FALCON900
- Aircraft serial: 83
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: RG390E
- Condition: Defective
- Location: Dc System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH SUPPORT SLEEVES ON THE OUTSIDE OF BATTERY SLIDES DOWN ABOUT 2 INCHES IN-FLIGHT OR DURING LANDING.  CONCORDE FAX SAID TO PUSH SLEEVE UP AND PUT TAPE ON BOTTOM OF SLEEVE.
